Management of Left Ventricular Aneurysm-Induced Ventricular Tachycardia in Limited Resource Setting: A Case Report

$50.00$75.00

Authors: Brian Mendel, Kelvin Kohar, Karen Elliora Utama, Valerie Josephine Dirjayanto, Defin Allevia Yumnanisha, Radityo Prakoso, and Sisca Natalia Siagian
Page Range: 269-274
Published in: World Heart Journal, 15#4 (2023)
ISSN: 1556-4002

Table of Contents

ABSTRACT

Left ventricular aneurysm (LVA) was associated with life threatening ventricular tachycardia as well as sudden cardiac death. In limited-resource setting, the management of this condition remains challenging. A 43-year-old man was diagnosed with unstable ventricular tachycardia. Due to certain circumstances, we tried to convert the rhythm by modifying Amiodarone intravenous infusion to prevent the sudden fall of blood pressure. After 300 mg of infusion, the rhythm converted to sinus. Furthermore, in addition to heart failure symptoms, ST elevation and pathological Q wave in V3-V6 still persisted within 7 days of follow-up, indicating the likelihood of LVA. In conclusion, untreated MI may lead to a LVA that can induce unstable ventricular tachycardia. However, echocardiography and angiography should be performed to establish the definite diagnosis of LVA.

Keywords: Left Ventricular Aneurysm; Ventricular Tachycardia; Amiodarone Infusion

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!